Tampere University of Technology

TUTCRIS Research Portal

Robustness of polynomial stability with respect to unbounded perturbations

Research output: Contribution to journalArticleScientificpeer-review

Details

Original languageEnglish
Pages (from-to)331-337
Number of pages7
JournalSystems and Control Letters
Volume62
Issue number4
DOIs
Publication statusPublished - 2013
Publication typeA1 Journal article-refereed

Abstract

In this paper we present conditions for the preservation of strong and polynomial stability of a strongly continuous semigroup under unbounded finite rank perturbations of its infinitesimal generator. In addition, we also improve recent perturbation results for bounded finite rank perturbations. The results are illustrated with two examples. In the first one we consider the preservation of stability of a one-dimensional wave equation that has been stabilized polynomially with boundary feedback. In the second example we find conditions for the preservation of polynomial stability of a multiplication semigroup under unbounded rank one perturbations.

Publication forum classification

Field of science, Statistics Finland

Downloads statistics

No data available